# SDR SWAA2022050291839

- Difficulty date: April 6, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2022-192826 / [01] REPLACED SEAL-PLATE ON ACCESS PANEL 343AT AT RH HORIZONTAL STAB I.A.W SRM B737-700 51-40-02;[02] REPLACED SEAL-PLATE ON ACCESS PANEL 343AT AT RH HORIZONTAL STAB I.A.W SRM B737-700 51-40-02
